What can I do about this discoloration after Vaser Liposuction? (photos)

Doctor Answers (1)

What can I do about this discoloration after Vaser Liposuction?

+1
You have reactive hyperpigmentation. This is a technical issue with the VASER if the surgeon uses a probe with one groove, close under the skin and high power setting. The good news is that over time it will improve and the discoloration will go away. The bad news is that it will take a long time, even up to two years. You can try bleaching creams (hydroquinone 4%), but it might not help. If you are out in the sun definitely use sun block, otherwise these might turn darker. Good luck.


Bellevue Plastic Surgeon
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.